| Catalog Number |
07026935190 |
| Medical Device Problem Code |
Incorrect, Inadequate or Imprecise Result or Readings (1535)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
12/21/2024
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
The reagent lot number used in the first e 402 is 827071.The reagent lot number used in the second e 402 is 808202 with an expiration date of 31-mar-2025.The serial number of the first cobas pure e 402 analytical unit is (b)(6).The serial number of the second cobas pure e 402 analytical upit is (b)(6).The serial number of the third cobas pure e 402 analytical unit is (b)(6).The investigation is ongoing.
Event or Problem Description
The initial reporter received questionable elecsys anti-tpo results from one patient sample tested on three cobas pure e 402 analytical units and two cobas e411 analyzers.This medwatch is for the cobas pure e 402 analytical unit elecsys anti-tpo reagent.Please refer to the medwatch with a1.Patient identifier (b)(6) for the cobas e411 analyzer elecsys anti-tpo reagent.On (b)(6) 2024: the initial result from the first e 402 analyzer was 250 iu/ml or 279.0 iu/ml.The first repeat result from the first e 411 analyzer was 40.6 iu/ml or 40 iu/ml.On (b)(6) 2024: the second repeat result from the second e 402 analyzer was 227 iu/ml.The third repeat result from the third e 402 analyzer was 256 iu/ml.The fourth repeat result from the second e 411 analyzer was 48.86 with a data flag.The initial result was not reported outside the laboratory as it did not fit the clinical picture (the patient had previous normal results).The reporter was unsure which result was deemed correct.
Additional Manufacturer Narrative
The patient sample was not available for investigation.The calibration and qc data results were within the specified ranges.The alarm trace did not indicate any issues.The investigation did not identify a product problem.The cause of the event could not be determined.